Algebraic & Geometric Topology
- Algebr. Geom. Topol.
- Volume 6, Number 3 (2006), 1459-1469.
The Karoubi envelope and Lee's degeneration of Khovanov homology
We give a simple proof of Lee’s result from [Adv. Math. 179 (2005) 554–586], that the dimension of the Lee variant of the Khovanov homology of a –component link is , regardless of the number of crossings. Our method of proof is entirely local and hence we can state a Lee-type theorem for tangles as well as for knots and links. Our main tool is the “Karoubi envelope of the cobordism category”, a certain enlargement of the cobordism category which is mild enough so that no information is lost yet strong enough to allow for some simplifications that are otherwise unavailable.
Algebr. Geom. Topol., Volume 6, Number 3 (2006), 1459-1469.
Received: 29 June 2006
Accepted: 20 July 2006
First available in Project Euclid: 20 December 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Bar-Natan, Dror; Morrison, Scott. The Karoubi envelope and Lee's degeneration of Khovanov homology. Algebr. Geom. Topol. 6 (2006), no. 3, 1459--1469. doi:10.2140/agt.2006.6.1459. https://projecteuclid.org/euclid.agt/1513796586